Follow
Chris Godsil
Chris Godsil
Verified email at uwaterloo.ca - Homepage
Title
Cited by
Cited by
Year
Algebraic graph theory
C Godsil, GF Royle
Springer Science & Business Media, 2001
93742001
Algebraic combinatorics
CD Godsil
Routledge, 2017
14202017
On the full automorphism group of a graph
CD Godsil
Combinatorica 1 (3), 243-256, 1981
3451981
On the theory of the matching polynomial
CD Godsil, I Gutman
Journal of Graph Theory 5 (2), 137-144, 1981
3071981
Matrix Theory
C Godsil, G Royle
Algebraic graph theory, 163-192, 2001
2992001
Constructing cospectral graphs
CD Godsil, BD McKay
Aequationes Mathematicae 25 (1), 257-268, 1982
2681982
A new graph product and its spectrum
CD Godsil, BD McKay
Bulletin of the Australian Mathematical Society 18 (1), 21-28, 1978
1971978
State transfer on graphs
C Godsil
Discrete Mathematics 312 (1), 129-147, 2012
1592012
Feasibility conditions for the existence of walk-regular graphs
CD Godsil, BD McKay
Linear algebra and its applications 30, 51-61, 1980
1551980
Equiangular lines, mutually unbiased bases, and spin models
C Godsil, A Roy
European Journal of Combinatorics 30 (1), 246-262, 2009
1432009
Erdos-Ko-Rado theorems: algebraic approaches
C Godsil, K Meagher
Cambridge University Press, 2016
1412016
Matchings and walks in graphs
CD Godsil
Journal of Graph Theory 5 (3), 285-297, 1981
1211981
Distance regular covers of the complete graph
CD Godsil, AD Hensel
Journal of Combinatorial Theory, Series B 56 (2), 205-238, 1992
1161992
GRRs for nonsolvable groups
CD Godsil
Algebraic methods in graph theory, {Vol. I, II (Szeged, 1978) 25, 221-239, 1978
1091978
Number-theoretic nature of communication in quantum spin systems
C Godsil, S Kirkland, S Severini, J Smith
Physical review letters 109 (5), 050502, 2012
1072012
On the matching polynomial of a graph
CD Godsil, I Gutman
University of Melbourne, 1978
991978
On Cayley graph isomorphisms
CD Godsil
School of Mathematical Sciences, University of Melbourne, 1977
981977
A new proof of the Erdős–Ko–Rado theorem for intersecting families of permutations
C Godsil, K Meagher
European Journal of Combinatorics 30 (2), 404-414, 2009
962009
Periodic graphs
C Godsil
arXiv preprint arXiv:0806.2074, 2008
932008
Zero forcing sets and the minimum rank of graphs
F Barioli, W Barrett, S Butler, SM Cioaba, D Cvetkovic, SM Fallat, C Godsil, ...
Linear Algebra Appl 428 (7), 1628-1648, 2008
862008
The system can't perform the operation now. Try again later.
Articles 1–20